RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1988, Volume 185, Pages 126–146 (Mi tm1857)  

This article is cited in 3 scientific papers (total in 3 papers)

Stable solutions of inverse problems of the dynamics of controllable systems

A. V. Kryazhimskii, Yu. S. Osipov


Full text: PDF file (2474 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1990, 185, 143–164

Bibliographic databases:

Document Type: Article
UDC: 517.977

Citation: A. V. Kryazhimskii, Yu. S. Osipov, “Stable solutions of inverse problems of the dynamics of controllable systems”, Optimal control and differential games, Trudy Mat. Inst. Steklov., 185, Nauka, Moscow, 1988, 126–146; Proc. Steklov Inst. Math., 185 (1990), 143–164

Citation in format AMSBIB
\Bibitem{KryOsi88}
\by A.~V.~Kryazhimskii, Yu.~S.~Osipov
\paper Stable solutions of inverse problems of the dynamics of controllable systems
\inbook Optimal control and differential games
\serial Trudy Mat. Inst. Steklov.
\yr 1988
\vol 185
\pages 126--146
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1857}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=979308}
\zmath{https://zbmath.org/?q=an:0706.93016}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1990
\vol 185
\pages 143--164


Linking options:
  • http://mi.mathnet.ru/eng/tm1857
  • http://mi.mathnet.ru/eng/tm/v185/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Kurzhanskii, I. F. Sivergina, “The guaranteed-estimates method and regularization problems for evolutionary systems”, Comput. Math. Math. Phys., 32:11 (1992), 1545–1558  mathnet  mathscinet  zmath  isi
    2. Serov V.P., “Estimation of the expended control resources of a game opponent as a problem of moments”, Journal of Computer and Systems Sciences International, 34:2 (1996), 147–154  isi
    3. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:193
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019